Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: General Systems Theory: Mathematical Foundations. by M. D. Mesarovic, Y. Takahara
Review by: Michael A. Arbib
SIAM Review
Vol. 18, No. 3 (Jul., 1976), pp. 527-528
Stable URL: http://www.jstor.org/stable/2028665
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
527
    527
  • Thumbnail: Page 
528
    528